# SDR 2008FA0000042

- Difficulty date: December 12, 2007
- Submitted: January 17, 2008
- Operation: General aviation
- Aircraft: N777DH
- Make and model: Dhav DHC2*
- Aircraft serial: 47
- Engine: Pwa R985AN14B
- Engine time: 15,874 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED IN THE AREA OF EXHAUST VALVE.
